MathSciNet Relay Station
MathSciNet bibliographic data
MR1218845 90B35 (90B22)
Kumar, P. R. Re-entrant lines. Queueing Systems Theory Appl. 13 (1993), no. 1-3, 87–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement